Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Kobayashi Distance Induces the Standard Topology

Theodore J. Barth
Proceedings of the American Mathematical Society
Vol. 35, No. 2 (Oct., 1972), pp. 439-441
DOI: 10.2307/2037624
Stable URL: http://www.jstor.org/stable/2037624
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Kobayashi Distance Induces the Standard Topology
Preview not available

Abstract

The Kobayashi pseudodistance on a connected complex space is continuous with respect to the standard topology. If this pseudodistance is an actual distance, it induces the standard topology.

Page Thumbnails

  • Thumbnail: Page 
439
    439
  • Thumbnail: Page 
440
    440
  • Thumbnail: Page 
441
    441